Open Access
Translator Disclaimer
March 2013 Some restricted sum formulas for double zeta values
Tomoya Machide
Proc. Japan Acad. Ser. A Math. Sci. 89(3): 51-54 (March 2013). DOI: 10.3792/pjaa.89.51

Abstract

We give some restricted sum formulas for double zeta values whose arguments satisfy certain congruence conditions modulo 2 or 6, and also give an application to identities showed by Ramanujan for sums of products of Bernoulli numbers with a gap of 6.

Citation

Download Citation

Tomoya Machide. "Some restricted sum formulas for double zeta values." Proc. Japan Acad. Ser. A Math. Sci. 89 (3) 51 - 54, March 2013. https://doi.org/10.3792/pjaa.89.51

Information

Published: March 2013
First available in Project Euclid: 1 March 2013

zbMATH: 1362.11079
MathSciNet: MR3032086
Digital Object Identifier: 10.3792/pjaa.89.51

Subjects:
Primary: 11M32
Secondary: 11B68

Keywords: Bernoulli number , double zeta value , multiple zeta value , Ramanujan’s identity , sum formula

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.89 • No. 3 • March 2013
Back to Top